# SDR DXTA2011121204822

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 4,309 hours, 2,871 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL DOES NOT COME INTO NOSE BAY IN A TIMELY MANNER.  UNLOCK LIGHT REMAINS ON FOR UP TO 10 SECONDS.  LOUDER THAN NORMAL NOISE ON NOSE WHEEL RETRACTION AS GEAR IS LOCKED UP.  NOSE WHEEL EXTENSION NORMAL.  NORMAL OPERATION OF THE GEAR HANDLE.  COMPLETED GEAR CYCLE AND INSPECTION.  STRUT EXTENSION NORMAL, STEERING CENTERING NORMAL, MAIN GEAR AND DOORS OPERATE NORMAL. NOSE GEAR DOORS ARE TIGHT, ADJUSTED NOSE GEAR DOORS. GEAR CYCLE TEST NORMAL WORK IAW MM 52-80-20.
